Follow
Gregory G. Smith
Gregory G. Smith
Professor of Mathematics & Statistics, Queen's University
Verified email at mast.queensu.ca - Homepage
Title
Cited by
Cited by
Year
The orbifold Chow ring of toric Deligne-Mumford stacks
L Borisov, L Chen, GG Smith
J. Amer. Math. Soc. 18 (1), 193-215, 2005
3232005
Multigraded Castelnuovo-Mumford regularity
D Maclagan, GG Smith
J. Reine Angew. Math. 571, 179-212, 2004
1232004
Uniform bounds on multigraded regularity
D Maclagan, GG Smith
J. Algebraic Geom 14 (1), 137-164, 2005
602005
Projective toric varieties as fine moduli spaces of quiver representations
A Craw, GG Smith
Amer. J. Math. 130 (6), 1509-1534, 2008
54*2008
Syzygies, multigraded regularity and toric varieties
M Hering, H Schenck, GG Smith
Compos. Math. 142 (6), 1499-1506, 2006
502006
Sums of squares and varieties of minimal degree
G Blekherman, GG Smith, M Velasco
J. Amer. Math. Soc. 29 (3), 893-913, 2016
472016
Virtual resolutions for a product of projective spaces
C Berkesch, D Erman, GG Smith
arXiv:1703.07631, 2017
38*2017
Monomial ideals
S Hoşten, GG Smith
Computations in algebraic geometry with Macaulay 2, 73-100, 2002
362002
Smooth and irreducible multigraded Hilbert schemes
D Maclagan, GG Smith
Adv. Math. 223 (5), 1608-1631, 2010
302010
Computing global extension modules
GG Smith
J. Symbolic Comput. 29 (4-5), 729-746, 2000
252000
Irreducible components of characteristic varieties
GG Smith
J. Pure Appl. Algebra 165 (3), 291-306, 2001
222001
Toric vector bundles and parliaments of polytopes
S Di Rocco, K Jabbusch, GG Smith
Trans. Amer. Math. Soc. 370 (11), 7715-7741, 2018
192018
Linear determinantal equations for all projective schemes
J Sidman, GG Smith
Algebra Number Theory 5 (8), 1041-1061, 2012
112012
D-modules on smooth toric varieties
M Mustaţă, GG Smith, H Tsai, U Walther
J. Algebra 240 (2), 744-770, 2001
112001
Smooth Hilbert schemes
R Skjelnes, GG Smith
arXiv preprint arXiv:2008.08938, 2020
10*2020
Some remarks on Hilbert functions of Veronese algebras
HEA Campbell, AV Geramita, IP Hughes, GG Smith, DL Wehlau
Comm. Algebra 28 (3), 1487-1496, 2000
10*2000
Cones of Hilbert functions
M Boij, GG Smith
Int. Math. Res. Not. IMRN 2015 (20), 10314-10338, 2015
9*2015
Teaching the Geometry of Schemes
GG Smith, B Sturmfels
Computations in algebraic geometry with Macaulay2, 55-70, 2001
9*2001
Sums of squares: a real projective story
G Blekherman, R Sinn, GG Smith, M Velasco
Notices of the American Mathematical Society 68 (05), 2021
62021
Sharp degree bounds for sum-of-squares certificates on projective curves
G Blekherman, GG Smith, M Velasco
Journal de Mathématiques Pures et Appliquées 129, 61-86, 2019
52019
The system can't perform the operation now. Try again later.
Articles 1–20